# SDR AALA202209272342

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 23,144 hours, 2,640 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB, ELECTRIC BUS L1 EICAS ILLUMINATED. FLIGHT DECLARED AN EMERGENCY, RETURNED TO PHL LANDING SAFELY.  ACCOMPLISHED TASK DMC-B787-A-24-20-F2-M8A-421A-A FOR MAINT MSG 24-41041 (LEFT-1 230VAC/115VAC-TO-540VDC AUTOTRANSFORMER RECTIFIER UNIT PROTECTION IS ON). FOUND TERMINAL LUGS BROKEN AT TS16111 TERMINAL BLOCK. REPAIRED FEEDER CABLES (AALA202209278655) AND TERMINAL LUGS (AALA202209272342) PER JOB CARD 2419D001-003.  ACCOMPLISHED SATISFACTORY L1 GENERATOR OPERATIONAL CHECK.
